# SDR FDEA201603271093

- Difficulty date: March 27, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N777FD
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 75,103 hours, 27,391 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Part number: 654N02447
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HOLD OPEN LOCK INOPERATIVE.  DOOR OPENS & SHUTS  NORMALLY.  R & R L1 DOOR HOLD OPEN LOCK COLLAR & CATCH IAW MM 52-11-08-8.  OPERATIONS CHECKED GOOD.
